×

zbMATH — the first resource for mathematics

Spectral mapping theorems on a tensor product. (English) Zbl 0255.47054

MSC:
47D99 Groups and semigroups of linear operators, their generalizations and applications
46H99 Topological algebras, normed rings and algebras, Banach algebras
47A10 Spectrum, resolvent
46M05 Tensor products in functional analysis
PDF BibTeX Cite
Full Text: DOI
References:
[1] Arlen Brown and Carl Pearcy, Spectra of tensor products of operators, Proc. Amer. Math. Soc. 17 (1966), 162 – 166. · Zbl 0141.32202
[2] L. A. Coburn and Martin Schechter, Joint spectra and interpolation of operators, J. Functional Analysis 2 (1968), 226 – 237. · Zbl 0187.38001
[3] Jesús Gil de Lamadrid, Uniform cross norms and tensor products of Banach algebras, Duke Math. J. 32 (1965), 359 – 368. · Zbl 0135.36001
[4] Paul R. Halmos, A Hilbert space problem book, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1967. · Zbl 0144.38704
[5] R. E. Harte, Spectral mapping theorems, Proc. Roy. Irish Acad. Sect. A 72 (1972), 89 – 107. · Zbl 0206.13301
[6] Robin Harte, The spectral mapping theorem in several variables, Bull. Amer. Math. Soc. 78 (1972), 871 – 875. · Zbl 0255.47053
[7] R. E. Harte, The spectral mapping theorem for quasicommuting systems, Proc. Roy. Irish Acad. Sect. A 73 (1973), 7 – 18. · Zbl 0246.46042
[8] R. E. Harte, Tensor products, multiplication operators and the spectral mapping theorem, Proc. Roy. Irish Acad. Sect. A 73 (1973), 285 – 302. · Zbl 0265.47034
[9] Kenneth Hoffman and Ray Kunze, Linear algebra, Prentice-Hall Mathematics Series, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1961.
[10] Gunter Lumer and Marvin Rosenblum, Linear operator equations, Proc. Amer. Math. Soc. 10 (1959), 32 – 41. · Zbl 0133.07903
[11] Robert Schatten, A Theory of Cross-Spaces, Annals of Mathematics Studies, no. 26, Princeton University Press, Princeton, N. J., 1950. · Zbl 0039.33503
[12] Martin Schechter, On the spectra of operators on tensor products, J. Functional Analysis 4 (1969), 95 – 99. · Zbl 0183.14102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.